# SDR WX0A2015110272976

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 70,647 hours, 23,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 39972
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHTS INOPERATIVE AT L2 & R2 DOOR POSITION.  R & R BATTERY POWER SUPPLY AT R2 DOOR LOCATION IAW AMM 33-51-07.  OPERATIONS TESTED GOOD.
